# SDR TIPR2020121444178

- Difficulty date: October 15, 2020
- Submitted: December 14, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

6 EACH FASTENERS IN REPAIR AT BS 500C TO 540 AT STRINGER 10L.  INSTALLED INCORRECTLY CAUSING REPAIR TO DISH, REPAIRED.
